Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 537474, 15 pages
Research Article

Testing Homogeneity in a Semiparametric Two-Sample Problem

1Department of Statistics and Actuarial Science, School of Finance and Statistics, East China Normal University, Shanghai 200241, China
2Department of Statistics and Actuarial Science, University of Waterloo, Waterloo, ON, Canada N2L 3G1
3Department of Mathematics and Statistics, York University, Toronto, ON, Canada M3J 1P3

Received 18 November 2011; Accepted 24 January 2012

Academic Editor: Yongzhao Shao

Copyright © 2012 Yukun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yukun Liu, Pengfei Li, and Yuejiao Fu, “Testing Homogeneity in a Semiparametric Two-Sample Problem,” Journal of Probability and Statistics, vol. 2012, Article ID 537474, 15 pages, 2012. doi:10.1155/2012/537474